# SDR SWAA2014080830712

- Difficulty date: July 13, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 23,672 hours, 10,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SHIELD CORRODED AT BS 867 STRINGER 25R.  R & R SHIELD IAW SRM.
